# SDR ASAA2021110436635

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Part serial: NA
- Condition: Corroded
- Location: Aft Cargo Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEILD AT RBL 21 CORRODED BETWEEN STA 767 TO STA 792. GROUNDED - YES. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 REPLACED SHEILD IAW B737-900 SRM 51-40-02-0G-0.
